# SDR CALA2013111993042

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 74,559 hours, 27,277 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPERS WILL NOT WIPE CLEAN.  CAPTAIN`S WIPER DOES NOT CLEAR WINDSHIELD, OBSCURED VISIBILITY.  REPLACED CAPTAIN`S WIPER & ADJUSTED IAW MM, OPERATIONS CHECKED GOOD.
